# SDR DL76G090001

- Difficulty date: December 31, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 36,858 hours, 12,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE EICAS AFTER MOVING FLAP LEVER FROM 1 T0 5 POSITION.  ALT FLAP POWER C/B FOUND POPPED OUT AND RESET.  FLAP SLAT ELEC UNIT BITE TEST C/OUT WITH NO FINDINGS.  OPS TEST FLAPS MANY TIMES.  NO FINDINGS.
